# SDR CA050728005

- Difficulty date: July 27, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 15,452 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Mechanism
- Part number: C2UF2291
- Condition: Broken
- Location: Wire Pull
- Component: Float, Edoxxxxxxxxx
- Component part number: 4930
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT LANDED IN ROUGH WATER THE UPPER RT WIRE PULL P/N C2UF2291 FAILED.
